# SDR ORJA99122

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, C-CHECK LEVEL II CORROSION, HEAVY CORROSION AROUND VHF ANTENNA NR 3 COUPLES, STAITON 1155, CARGO AFT PIT.  FABRICATED ANTENNA BLANKING PLATE AND INSTALLED IAW DC9-SRM 51-10-2 AND 51-10-3.  TREATED AND PRIMED IAW DC0, SRM 51-10-3.  (M)
